Results 1 to 8 of 8

Thread: Dota 2 Lags in teamfights!

  1. #1
    Basic Member
    Join Date
    Sep 2012
    Posts
    108

    Post Dota 2 Lags in teamfights!

    Here are my PC details:
    Processor: Intel(R) Core(TM) i5-2450M CPU @ 2.50GHz 2.50 GHz
    Installed memory (RAM): 6,00 GB
    System Type: 64-bit Operating system

    What's the problem?
    -Basically what happens is, The game starts... After 20minutes or something, when there is a lot of action into the game, you see spells flying around ... people suiciding blabal and i start lagging... especially in teamfights. If there is an invoker especially or many spellcasting heroes or even if there are many heroes togheter ... like 4v5 or 3v5 i get these lags... even in ganks. If i am far from the action I do not lag. I checked today my ping is always from 30/60max ms. When I use skype i get 70 and sometimes a package loss of 3% max.(just today it happened). I never had these problems at the beginning... I checked my hardwares for any issues and i scanned my pc multiple times. I repeat I did not have these problems at the beginnig. Can some1 assist me? Thanks in advance.

  2. #2
    Basic Member Martin Andrei's Avatar
    Join Date
    Dec 2011
    Posts
    1,010
    The fact that you forgot to include the video card info points me to the fact that you probably use the i5 integrated gpu witch should have problems running the game even at low settings,especially if as you say..effects are happening everywhere..

  3. #3
    Basic Member Mr.Evo's Avatar
    Join Date
    Feb 2012
    Location
    Germany
    Posts
    1,680
    It's possible your graphic card overheats very fast, because you have a laptop.

    Try to clean your fan. You can observe the GPU temp with tools like Riva Tuner.

  4. #4
    Basic Member
    Join Date
    Sep 2012
    Posts
    108
    Ok yes you are right,I assume it is a Integrated version and it is a laptop.
    Here are the details:
    NVIDIA GeForce GT 525M/ do you need any other info? I have opened the system information tab/display.

  5. #5
    Basic Member
    Join Date
    Dec 2011
    Posts
    391
    lower your graphical settings.Or resolution.

    Once the screen is crowded with heroe's and effects,your graphic card cant process them in realtime thus creating the "lag" effect.
    Card actually skippes processing some informations in order to be realtime.

  6. #6
    Basic Member
    Join Date
    Feb 2012
    Posts
    78
    I get the same problem, but i don't lag graphic wise, I lag connection wise. I get a red warning at the top right saying disconnecting in 30 secs and it goes on for like 2 sec then it's all good, while this is going on my screen freezes with like my hero walking at the same place(hard to actually explain). This usually happens in team fights 2 and it has never happened before the international. Oh and sometimes it's not only me, like some of my team mates experience it as well. I think it maybe got something to do with the servers or something. Can someone clear this up?

    My specs are:
    8gb ram, Radeon HD 7690XT 2gb vga, i7 2670. I don't really think it got anything to do with graphics though.

  7. #7
    Basic Member Martin Andrei's Avatar
    Join Date
    Dec 2011
    Posts
    1,010
    Hmmm..the 535M should do just fine for the game even on max settings and resolution(if you are using the laptop screen).
    My guess would be that your computer runs other "heavy load" processes while you play.Try playing with a bear minimum of them.
    If you don't know how to do that manually , install a program such as Game Booster and use it before you play.

  8. #8
    Basic Member
    Join Date
    Sep 2012
    Posts
    108
    Quote Originally Posted by Martin Andrei View Post
    Hmmm..the 535M should do just fine for the game even on max settings and resolution(if you are using the laptop screen).
    My guess would be that your computer runs other "heavy load" processes while you play.Try playing with a bear minimum of them.
    If you don't know how to do that manually , install a program such as Game Booster and use it before you play.
    Thank you very much!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •